# SDR FDEA200905281834

- Difficulty date: May 28, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: A54611222500
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN NR 1 PYLON UPPER SPAR WEB UNDER FITTING A546-11024-204. REPAIR PERFORMED BY SMOOTH BLEND OUT AND NDT FOR CORROSION REMOVAL AND CRACK FREE CONDITION IAW RAS 70519602/018/2009 ISS. C, APPROVED BY EA 6-5410-129195.
